ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Asymptotic Behavior of Hermite-Eckhoff Interpolation

Poghosyan, A. V. (2010) Asymptotic Behavior of Hermite-Eckhoff Interpolation. ՀՀ ԳԱԱ Զեկույցներ, 110 (4). pp. 325-333. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2411Kb

Item Type:Article
Additional Information:Асимптотика интерполяции Эрмита-Экгофа / А. В. Погосян. Հերմիտ-էկհոֆի ինտերպոլյացիայի ասիմպտոտական վարքը / Ա. Վ. Պողոսյան։
Uncontrolled Keywords:Hermite interpolation, trigonometric interpolation, Krylov-Lanczos interpolation, Bernoulli polynomials, convergence acceleration, Hermite-Krylov-Lanczos interpolation
Subjects:Q Science > QA Mathematics
ID Code:5098
Deposited By:NAS Reports
Deposited On:20 Feb 2013 15:56
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page